# SDR SWAA2022030846213

- Difficulty date: May 2, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED DENT ON OUTER SURFACE OF PANEL 193AR; 43' FROM IB END; 8' FROM AFT EDGE / REPAIRED DISBONDED DENT ON OUTER SURFACE OF PANEL 193AR; 43' FROM IB END; 8' FROM AFT EDGE IAW SRM 53-40-70; SRM 51-70-05-2R-2; SRM 51-70-05-2R-11; AMM 51-21-71
